# SDR SWAA2017080715518

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 38,002 hours, 17,970 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Limiter
- Part number: 272A44406
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, HYDRAULIC SYSTEM A INDICATED LOSS OF FLUID QUANTITY TO 60%.  R&R FLOW LIMITER PER MM.
